Alert archive / West Virginia / Frost Advisories in 2012
Frost Advisory 5, NWS Charleston, WV
NWS Charleston, WV issued this frost advisory at Apr 12, 2012, 2:31 PM EDT for 4 states. It took effect at Apr 13, 2012, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2012, 2:31 PM EDT (18:31 UTC)
- In effect from
- Apr 13, 2012, 2:00 AM EDT
- Expired
- Apr 13, 2012, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Charleston, WV
All 43 counties
Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Athens County, OH, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH, Washington County, OH, Buchanan County, VA, Dickenson County, VA, Barbour County, WV, Boone County, WV, Braxton County, WV, Cabell County, WV, Calhoun County, WV, Clay County, WV, Doddridge County, WV, Gilmer County, WV, Harrison County, WV, Jackson County, WV, Kanawha County, WV, Lewis County, WV, Lincoln County, WV, Logan County, WV, Mason County, WV, McDowell County, WV, Mingo County, WV, Pleasants County, WV, Putnam County, WV, Ritchie County, WV, Roane County, WV, Taylor County, WV, Tyler County, WV, Upshur County, WV, Wayne County, WV, Wirt County, WV, Wood County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 41 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.5 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1389 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
172 WWUS71 KRLX 121831 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 231 PM EDT THU APR 12 2012 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>037-039-040-130245- /O.NEW.KRLX.FR.Y.0005.120413T0600Z-120413T1300Z/ GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON-VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON- WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN- RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS- HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-UPSHUR- BARBOUR- INCLUDING THE CITIES OF...FLATWOODS...RUSSELL...RACELAND... GRAYSON...OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON... CROOKSVILLE...SOMERSET...MCCONNELSVILLE...MALTA...STOCKPORT... ATHENS...MARIETTA...BELPRE...JACKSON...WELLSTON...OAK HILL... MCARTHUR...HAMDEN...GALLIPOLIS...IRONTON...SOUTH POINT... CLINTWOOD...GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE... HUNTINGTON...POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY... PARKERSBURG...VIENNA...ST. MARYS...BELMONT...PADEN CITY... SISTERSVILLE...MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN... WEST HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON... SOUTH CHARLESTON...SPENCER...ELIZABETH...GRANTSVILLE... HARRISVILLE...PENNSBORO...WEST UNION...WILLIAMSON... GILBERT CREEK...CHATTAROY...AMHERSTDALE-ROBINETTE...LOGAN... CHAPMANVILLE...MALLORY...SWITZER...HOLDEN...MAN...MADISON... CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE... MONTGOMERY...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...BUCKHANNON... PHILIPPI...BELINGTON 231 PM EDT THU APR 12 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY. * TEMPERATURES...WILL FALL INTO THE LOWER TO MID 30S. * TIMING...TEMPERATURES WILL FALL QUICKLY AS SKIES CLEAR AFTER SUNSET THEN HOVER IN THE LOW TO MID 30S LATE TONIGHT AS MID LEVEL CLOUDS INCREASE OVERNIGHT. * IMPACTS...FROST FORMING OVERNIGHT MAY HARM TENDER SPRING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNCOVERED. && $$
3 follow-up statements
535 WWUS71 KRLX 130224 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 1024 PM EDT THU APR 12 2012 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>037-039-040-130830- /O.CON.KRLX.FR.Y.0005.120413T0600Z-120413T1300Z/ GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON-VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON- WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN- RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS- HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-UPSHUR- BARBOUR- INCLUDING THE CITIES OF...FLATWOODS...RUSSELL...RACELAND... GRAYSON...OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON... CROOKSVILLE...SOMERSET...MCCONNELSVILLE...MALTA...STOCKPORT... ATHENS...MARIETTA...BELPRE...JACKSON...WELLSTON...OAK HILL... MCARTHUR...HAMDEN...GALLIPOLIS...IRONTON...SOUTH POINT... CLINTWOOD...GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE... HUNTINGTON...POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY... PARKERSBURG...VIENNA...ST. MARYS...BELMONT...PADEN CITY... SISTERSVILLE...MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN... WEST HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON... SOUTH CHARLESTON...SPENCER...ELIZABETH...GRANTSVILLE... HARRISVILLE...PENNSBORO...WEST UNION...WILLIAMSON... GILBERT CREEK...CHATTAROY...AMHERSTDALE-ROBINETTE...LOGAN... CHAPMANVILLE...MALLORY...SWITZER...HOLDEN...MAN...MADISON... CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE... MONTGOMERY...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...BUCKHANNON... PHILIPPI...BELINGTON 1024 PM EDT THU APR 12 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY. * TEMPERATURES...WILL FALL INTO THE LOWER AND MIDDLE 30S. * TIMING...TEMPERATURES WILL FALL QUICKLY AS SKIES CLEAR AFTER SUNSET THEN HOVER IN THE LOW TO MID 30S LATE TONIGHT AS MID LEVEL CLOUDS INCREASE OVERNIGHT. * IMPACTS...FROST FORMING OVERNIGHT MAY HARM TENDER SPRING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNCOVERED. && $$
810 WWUS71 KRLX 130614 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 214 AM EDT FRI APR 13 2012 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>037-039-040-131300- /O.CON.KRLX.FR.Y.0005.000000T0000Z-120413T1300Z/ GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON-VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON- WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN- RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS- HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-UPSHUR- BARBOUR- INCLUDING THE CITIES OF...FLATWOODS...RUSSELL...RACELAND... GRAYSON...OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON... CROOKSVILLE...SOMERSET...MCCONNELSVILLE...MALTA...STOCKPORT... ATHENS...MARIETTA...BELPRE...JACKSON...WELLSTON...OAK HILL... MCARTHUR...HAMDEN...GALLIPOLIS...IRONTON...SOUTH POINT... CLINTWOOD...GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE... HUNTINGTON...POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY... PARKERSBURG...VIENNA...ST. MARYS...BELMONT...PADEN CITY... SISTERSVILLE...MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN... WEST HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON... SOUTH CHARLESTON...SPENCER...ELIZABETH...GRANTSVILLE... HARRISVILLE...PENNSBORO...WEST UNION...WILLIAMSON... GILBERT CREEK...CHATTAROY...AMHERSTDALE-ROBINETTE...LOGAN... CHAPMANVILLE...MALLORY...SWITZER...HOLDEN...MAN...MADISON... CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE... MONTGOMERY...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...BUCKHANNON... PHILIPPI...BELINGTON 214 AM EDT FRI APR 13 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...IN THE MID TO UPPER 30S. * IMPACTS...FROST FORMING OVERNIGHT MAY HARM TENDER SPRING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNCOVERED. && $$
275 WWUS71 KRLX 131300 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 900 AM EDT FRI APR 13 2012 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>037-039-040-131400- /O.EXP.KRLX.FR.Y.0005.000000T0000Z-120413T1300Z/ GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON-VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON- WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN- RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS- HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-UPSHUR- BARBOUR- INCLUDING THE CITIES OF...FLATWOODS...RUSSELL...RACELAND... GRAYSON...OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON... CROOKSVILLE...SOMERSET...MCCONNELSVILLE...MALTA...STOCKPORT... ATHENS...MARIETTA...BELPRE...JACKSON...WELLSTON...OAK HILL... MCARTHUR...HAMDEN...GALLIPOLIS...IRONTON...SOUTH POINT... CLINTWOOD...GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE... HUNTINGTON...POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY... PARKERSBURG...VIENNA...ST. MARYS...BELMONT...PADEN CITY... SISTERSVILLE...MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN... WEST HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON... SOUTH CHARLESTON...SPENCER...ELIZABETH...GRANTSVILLE... HARRISVILLE...PENNSBORO...WEST UNION...WILLIAMSON... GILBERT CREEK...CHATTAROY...AMHERSTDALE-ROBINETTE...LOGAN... CHAPMANVILLE...MALLORY...SWITZER...HOLDEN...MAN...MADISON... CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE... MONTGOMERY...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...BUCKHANNON... PHILIPPI...BELINGTON 900 AM EDT FRI APR 13 2012 ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... DAWN TEMPERATURES WERE IN THE UPPER 20S TO MID 30S. WARMER TEMPERATURES WILL ARRIVE THIS WEEKEND. $$ KTB
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this frost advisory went out at Apr 12, 2:15 PM EDT, 16 minutes earlier.
Area forecast discussion, Apr 12, 2:15 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
215 PM EDT THU APR 12 2012
.SYNOPSIS...
HIGH PRESSURE THROUGH FRIDAY. WARMER THIS WEEKEND THROUGH EARLY
NEXT WEEK. LOW RAIN CHANCES THIS WEEKEND WITH A WARM FRONT SATURDAY.
&&
.NEAR TERM /THROUGH FRIDAY/...
UPDATE...
A THINNER STRATOCU FIELD FORMED THIS AFTERNOON IN THE WEAKENING
NORTH WESTERLY FLOW OVER THE AREA INDICATING WANING MOISTURE IN THE
5000 TO 6000 FOOT LEVEL. THE COVERAGE OF THESE CLOUDS SHOULD
DIMINISH QUICKLY AS THE SUN ANGLE LOWERS THIS EVENING. AN UPPER
LEVEL TROUGH WILL BRING ADDITIONAL TRANSIENT CLOUDS THROUGH THE AREA
OVERNIGHT. THESE CLOUDS WILL HELP MODERATE TEMPERATURES SOMEWHAT
TONIGHT BUT DO NOT LOOK LIKE THEY WILL ARRIVE EARLY ENOUGH OR BE
SOLID ENOUGH TO PREVENT FROST FROM FORMING IN THE CALM CONDITIONS
TONIGHT. EXPECT TO SEE LOWS IN THE LOWER TO MID 30S WITH WINDS
BECOMING CALM IN THE HOURS FOLLOWING SUNSET. QUIET WEATHER WILL
CONTINUE ON FRIDAY WITH TEMPERATURES WARMING INTO THE UPPER 60S AS
AN UPPER RIDGE BUILDS EAST OVER THE AREA.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
VERY DRY SURFACE HIGH PRESSURE FRIDAY SHIFTS EAST BY SATURDAY.
MODELS KEEP THE SOUTHEASTERN U.S. UPPER RIDGE STRONG ENOUGH THIS
WEEKEND TO KEEP MOST OF OUR AREA ON THE DRY SIDE AS A WARM FRONT
LIFTS NORTH ACROSS THE AREA SATURDAY. THE BETTER DYNAMICS AND
MOISTURE INFLOW WITH THE FRONT STAY TO OUR WEST BEFORE SPREADING
NORTHEAST INTO OHIO AND PENNSYLVANIA. THUS...IT LOOKS LIKE THE
TYPICAL WARM FRONT CASE OF SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA
GETTING CLIPPED WITH SCATTERED SHOWERS...WHILE ELSEWHERE REMAINS
MOSTLY DRY. ON THE OTHER HAND...WITH SOUTHERLY FLOW BECOMING
ESTABLISHED...THE ENTIRE AREA WILL SEE A DRAMATIC WARM UP THIS
WEEKEND...WELL INTO THE 70S AND EVEN A FEW LOWER 80S BY SUNDAY.
&&
.LONG TERM /MONDAY THROUGH WEDNESDAY/...
MODELS ARE STILL DIVERGENT ON HOW PROGRESSIVE THE WEST CENTRAL U.S.
UPPER TROUGH AND ASSOCIATED COLD FRONT WILL BE EARLY NEXT WEEK.
WITH SUCH A STRONG UPPER RIDGE OVER THE EASTERN U.S...IT WOULD SEEM
THE SLOWER SOLUTION WOULD BE THE WAY TO GO. THIS WOULD FAVOR THE
EURO MODELS...AS THE FASTER GFS SOLUTION IS TYPICALLY BIASED TO
BREAKING UPPER RIDGES DOWN TOO FAST. NEVERTHELESS...THE SYSTEM WILL
WILL SUCCEED IN BREAKING DOWN THE UPPER RIDGE BY MID WEEK. ALTHOUGH
MUCH OF THE ENERGY WILL GO INTO DEALING WITH THE UPPER RIDGE...THERE
WILL BE ENOUGH DYNAMICS AND MOISTURE TO BRING A GOOD CHANCE OF
SHOWERS AND THUNDERSTORMS. WE EXPECT MOST OF THE SHOWERS AND
THUNDERSTORMS MONDAY WILL BE IN THE WEST...THEN AREA WIDE
TUESDAY. EXPECT TEMPERATURES TO BE WELL INTO THE 70S AND MAYBE EVEN
A FEW 80S BEFORE THE MAIN PRECIP SHIELD ARRIVES.
LOOKS LIKE THE COLD FRONT WILL PUSH ACROSS TUESDAY NIGHT AND EARLY
WEDNESDAY...BRINGING COOLING TEMPERATURES AND DECREASING CHANCES FOR
RAIN.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
VFR CONDITIONS WILL CONTINUE THIS AFTERNOON THROUGH FRIDAY. THE
BROKEN 5500 FT STRATOCU DECK OVER EASTERN OHIO AND THE NORTHERN TWO
THIRDS OF WEST VIRGINIA WILL SCATTER OUT AS THE EVENING PROGRESSES.
ANOTHER ROUND OF VFR CLOUDS WILL MOVE THROUGH OVERNIGHT AS AN UPPER
TROUGH SWINGS OVERHEAD. NORTHWEST SURFACE FLOW AT 5 TO 10 KT WITH A
FEW GUSTS UP TO 15 OR 20 KT WILL CONTINUE THROUGH EARLY EVENING THEN
GO CALM OVERNIGHT. WINDS WILL REMAIN LIGHT ON FRIDAY WITH LOCAL
UP-SLOPE AND UP-VALLEY WINDS DOMINATING.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY...
FORECAST CONFIDENCE...HIGH.
ALTERNATE SCENARIOS: NONE.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
CRW CONSISTENCY H H H H H H H H H H H H
HTS CONSISTENCY H H H H H H H H H H H H
BKW CONSISTENCY H H H H H H H H H H H H
EKN CONSISTENCY H H H H H H H H H H H H
PKB CONSISTENCY H H H H H H H H H H H H
CKB CONSISTENCY H H H H H H H H H H H H
AFTER 18Z FRIDAY...
NO IFR EXPECTED.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FROST ADVISORY FROM 2 AM TO 9 AM EDT FRIDAY FOR WVZ005>011-
013>020-024>037-039-040.
OH...FROST ADVISORY FROM 2 AM TO 9 AM EDT FRIDAY FOR OHZ066-067-075-
076-083>087.
KY...FROST ADVISORY FROM 2 AM TO 9 AM EDT FRIDAY FOR KYZ101>103-105.
VA...FROST ADVISORY FROM 2 AM TO 9 AM EDT FRIDAY FOR VAZ003-004.
&&
SYNOPSIS...JMV/26
NEAR TERM...JR
SHORT TERM...JMV
LONG TERM...JMV
AVIATION...JRHazardous weather outlook, Apr 12, 9:06 AM EDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 906 AM EDT THU APR 12 2012 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>037-039-040-131315- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-UPSHUR-BARBOUR- 906 AM EDT THU APR 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. TEMPERATURES DROPPING TO THE LOW TO MID 30S....LATE TONIGHT AND EARLY FRIDAY MORNING...MAY NECESSITATE A FROST ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ038-046-047-131315- WEBSTER-POCAHONTAS-RANDOLPH- 906 AM EDT THU APR 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Frost Advisories in West Virginia, 2012Frost Advisories in Ohio, 2012Frost Advisories in Kentucky, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.